question-icon

What causes low BP post intake of Concor?

default
Posted on Sat, 28 May 2016
Question: my bp is 114/69 i'm taking concor 5 plus for two years now two days back i felt my pressure getting low please advise
doctor
Answered by Dr. Benard Shehu (57 minutes later)
Brief Answer:
Following advice

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

After reviewing your BP values I would like to say that as long as your systolic BP is above than 90 mmHg it's within normal limits. As a such you shouldn't worry about it.

However, I would like to suggest as follows:
-drink plenty of water
-use magnesium B6 vitamins
-monitor your BP and if the symptoms will persist you should take half the dose of concor.

Hope this will be of help!
Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes low BP post intake of Concor?

Brief Answer: Following advice Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. After reviewing your BP values I would like to say that as long as your systolic BP is above than 90 mmHg it's within normal limits. As a such you shouldn't worry about it. However, I would like to suggest as follows: -drink plenty of water -use magnesium B6 vitamins -monitor your BP and if the symptoms will persist you should take half the dose of concor. Hope this will be of help! Wish you health! Dr. Shehu